# SDR SWAA2024092432259

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA: CORROSION ON UPPER SURFACE OF FLOOR BEAM STA 947. LOCATED AT RBL 51.<[01] BLENDED CORROSION PER SRM 51-10-02. REMOVED .050' OF MATERIAL. REMAINING THICKNESS IS .130'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] 1. RAJESH ALI (TECHNICIAN); 30-AUG-2024 08:49 UTC BLENDED CORROSION PER SRM 51-10-02. REMOVED .050' OF MATERIAL. REMAINING THICKNESS IS .130'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1. VERIFIED.;[03] STA 947 FLOOR BEAM UPPER FLANGE TO BE REMOVED AND REPAIRED FROM END TO END. ALL REPAIR STEPS TO BE DOCUMENTED ON FAULT #TTG8Q00VK3PK.;[04] ACCOMPLISHED HFEC HOLE PROBE INSP. ON STA 947 FLOOR BEAM LBL 65' THRU RBL 65' PER NDT PART 6 51-00-00 PROC. 23 NO DEFECTS NOTED.;[05] OK TO INSTALL REPAIR PARTS;[06] ALL REPAIR STEPS TO BE DOCUMENTED ON FAULT #TTG8Q00VK3PK.;[07] RII - VERIFIED CA#6
